# SDR FDEA201402130314

- Difficulty date: February 13, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37309
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS SCRATCHES BS 1684 - 1694 BETWEEN STRINGER 13A - STRINGER 14A, LT.  A SKIN REPAIR WAS ACCOMPLISHED AT STATION 1679 - 1700, STRINGERS 1 - 13A TO 15L, ON STAM WC 6000100458 & EA 757-5361-16-F4480.
